# SDR 2022F00386

- Difficulty date: October 9, 2022
- Submitted: October 9, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 654961688
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER ANGLE AT BS947.50 BULKHEAD LBL 25 - RBL 25
